ent-icon
Eye drops side effect
My throat gets soar each time i use my eye drops which doctor prescribed for reducing redness in my eyes due to summer. Is this proper or some kind of allergy or reaction. Please help
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sandeep Dachuri
ENT/ Otorhinolaryngologist 7 yrs exp Bangalore
The drops must be going into Your nose and then into your throat. Ask the same doctor to Change the drops and try them. Dr Sandeep Dachuri, Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.